International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 103 | Views: 143

Research Paper | Mathematics | India | Volume 5 Issue 6, June 2016

Almost gζ*- Normal Spaces and ggζ*-Closed Sets

M. C. Sharma [3] | Hamant Kumar [4]

Abstract: In this paper, we introduce the notion of ggζ*-closed and rggζ*-closed sets in topological spaces and investigate some of their properties. Further, utilizing ggζ*-closed and rggζ*-closed sets, we obtain characterizations and preservation theorems for gζ*-normal, almost gζ*-normal and mildly gζ*-normal spaces.

Keywords: ggζ,*-closed and rggζ,*-closed sets, gζ,*-normal, almost gζ,*-normal and mildly gζ,*-normal spaces

Edition: Volume 5 Issue 6, June 2016,

Pages: 1288 - 1291

How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait